News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Gynecology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Gynecology Answers List

Forum Name: Obstetrics

Question: Using the nuvaring and wondering if I'm possibly pregnant.


 miss.kaelynn - Sun Jul 04, 2010 10:03 pm

Okay so pretty much my last period was June 5th and I inserted a nuvaring on June 23rd. A couple hours after it was in, I went to my boyfriend's house and we had sex and he -cough- "finished" inside me for the first time. So then a couple days ago I realised that my boobs were feeling weird and are sore and veiny. You know how easily you can see the veins on your wrists? Well it's like that on my chest and to my shoulders which is really not like them. I posted the question about my chest and someone mentioned pregnancy. Is that really the case? Could I be pregnant? If I'm overreacting please tell me, I'd rather hear that than "yes, you could be pregnant." My nuvaring isn't due to come out for another two weeks (July 14th) Is it possible? Wouldn't I be having more symptoms by now if I was, not just weird feeling and looking boobs?

Also if it's possible, can someone send some abortion information my way please.
 Debbie Miller, RN - Wed Jul 21, 2010 4:25 pm

User avatar Hello,
Were you using another method of contraception such as the pill prior to the nuvaring? It is difficult to say without more information if you might have been ovulating during the time you had sex. Without other hormonal contraception it is possible and the nuvaring may have been inserted too late for protection. However, breast changes can occur with hormonal fluctuation, aside from pregnancy. If in doubt, take a pregnancy test.

As for information about abortion, I would recommend you contact your local Planned Parenthood or other family planning clinic.

Best wishes.

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here